# SDR 08FDEA02510

- Difficulty date: June 27, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 38,978 hours, 17,443 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: A5517756220000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 SQ INCHES OF CORROSION EXIST AT RT HORIZONTAL STAB L/E UPPER FLANGE   APPROXIMATELY RIB 5 IN AND AROUND 2 EACH NUTPLATES.  "PREVIOUS REWORK   SURFACE" REMOVED LEVEL 1 CORROSION AND INSTALLED REPAIR STRAP AND SHIM AT RT HORIZONTAL STAB L/E UPPER FLANGE APPROXIMATELY RIB 5 IAW A310-200 SRM 55-11-21 FIG 205/206.
